Home > Research > Publications & Outputs > Competing types in preferential attachment grap...

Electronic data

  • 2212.13235v2

    Accepted author manuscript, 910 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

View graph of relations

Competing types in preferential attachment graphs with community structure

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Competing types in preferential attachment graphs with community structure. / Haslegrave, John.
In: Electronic Journal of Probability, Vol. 30, 01.08.2025, p. 1-34.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

APA

Vancouver

Haslegrave J. Competing types in preferential attachment graphs with community structure. Electronic Journal of Probability. 2025 Aug 1;30:1-34.

Author

Haslegrave, John. / Competing types in preferential attachment graphs with community structure. In: Electronic Journal of Probability. 2025 ; Vol. 30. pp. 1-34.

Bibtex

@article{b948ebed534d4d5a8b494042a5022e73,
title = "Competing types in preferential attachment graphs with community structure",
author = "John Haslegrave",
year = "2025",
month = aug,
day = "1",
language = "English",
volume = "30",
pages = "1--34",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "Institute of Mathematical Statistics",

}

RIS

TY - JOUR

T1 - Competing types in preferential attachment graphs with community structure

AU - Haslegrave, John

PY - 2025/8/1

Y1 - 2025/8/1

M3 - Journal article

VL - 30

SP - 1

EP - 34

JO - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

ER -